# SDR ASAA2021100836222

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,216 hours, 15,679 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, FMC DISAGREE ILLUMINATED.  GROUNDED - YES.  RAN "FMC DISAGREE" CHECKLIST RESOLVED ISSUE.
